# SDR HNAA2012100901008

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 52,318 hours, 57,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: JAX026
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD RED EMERGENCY FLOOR PATH LIGHTS ARE DIM AND EXIT SIGN ON RT FORWARD SIDEWALL ARE INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AT PS1 IAW AMM33-52-00.
